MAUDE Adverse Event Report: STRYKER GMBH VOLAR SMARTLOCK DISTAL RADIUS PLATE, STANDARD, RIGHT,SHORT, 11 HOLES; PLATE, FIXATION, BONE

STRYKER GMBH VOLAR SMARTLOCK DISTAL RADIUS PLATE, STANDARD, RIGHT,SHORT, 11 HOLES; PLATE, FIXATION, BONE
Catalog Number 54-25386
Health Effect - Clinical Code No Information (3190)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet evaluated.When additional information becomes available it will be provided on a supplemental report.
 
Event or Problem Description
Screw was not angularly stable and spun.Replacement was available.
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description
Screw was not angularly stable and spun.Replacement was available.

Brand Name
VOLAR SMARTLOCK DISTAL RADIUS PLATE, STANDARD, RIGHT,SHORT, 11 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7601967
Report Number0008031020-2018-00464
Device Sequence Number2142142
Product Code HRS
UDI-Device Identifier07613154345526
UDI-Public07613154345526
Combination Product (Y/N)N
PMA/510(K) Number
K040022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number54-25386
Device Lot Number1000288669
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;